# SDR IPXA2025022288776

- Difficulty date: February 5, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 68,015 hours, 16,579 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REPEAT INSP. AT NLG LH TRUNNION REPAIR, 1 EA CRACK DETECTED APPROX. .5" IN LENGTH AS MARKED ON PART. ATA 32.ACCOMPLISHED REPAIR PER MD-11F SRM 53-10-14 REPAIR 2, FIGURE 203, REV 71.
